MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 56; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 56; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.56MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 april 2019: lot 114528: (b)(4) items manufactured and released on 03-mar-2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.Additional implant involved: stem: amistem h 01.18.132 ha coated std stem size 2 (k093944), lot 120133: (b)(4) items manufactured and released on 27-mar-2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 6 years after primary revision surgery for cup/stem impingement.The surgeon revised the patient cup, stem, liner and ceramic head.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 56
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8514352
Report Number3005180920-2019-00276
Device Sequence Number1899718
Product Code MEH
UDI-Device Identifier07630030808173
UDI-Public07630030808173
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue Number01.26.56MB
Device Lot Number114528
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2019
Initial Report FDA Received Date04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;